Jan 24, 2014 - 2:00 pm
I started taking ibuprobin regularly 2 years ago. I took about 6 a day which is the maximum dosage. I took 3 in the morning and 3 at night for back and joint pains. I'm wondering if this contributed to my condition. I also in the past few weeks since my "cyst" or whatever it is was discovered I have stopped almost entirely using artificial sweeteners. I used to only drink diet sodas or sugar-free drink mixes and use sugar-free coffemate every morning. Most of my joint pain is gone since I elimated the artificial sweetners. I saw something about this circulating on Facebook about aspertame and joint pain and fibromyalgia. I also went on a short course of steroids prescibed by the orthopedic who ordered the MRI that found my "cyst". I wonder if any of you have any thoughts regarding the ibuprofin. I have read that if you take these pain relievers for over 10 years your chance of developing kidney cancer triples! I only took it for 2 years. I have gone cold turkey! My plan is to go natural all the way and organic where I can.
That's all for now.< src="/sites/all/libraries/tinymce/jscripts/tiny_mce/plugins/emotions//smiley-kiss" alt="Kiss" title="Kiss" border="0" />